# SDR FDEA202203140502

- Difficulty date: March 14, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N159FE
- Make and model: Boeing 767-300
- Aircraft serial: 42732
- Aircraft time: 6,591 hours, 3,167 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876111
- Condition: Cracked
- Location: 241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

MAIN CABIN FLOOR PANEL 241ZFF IS DENTED/CRACKED 2 PLACES, STA 1015, LBL 68 REPAIRED MAIN CABIN FLOOR PANEL 2EA PLACES, STA 1015 AND LBL 68 IAW B767 SRM 53-00-50-  2R, PARA. 4.D.
